Alert archive / Ohio / Flash Flood Warnings in 2015
Flash Flood Warning 6, NWS Northern Indiana
NWS Northern Indiana issued this flash flood warning at Jun 15, 2015, 5:21 PM EDT for Allen County, Van Wert County, Ohio. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2015, 5:21 PM EDT (21:21 UTC)
- Expired
- Jun 15, 2015, 8:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allen County, OH, Van Wert County, OH
The radar
The Northern Indiana radar (KIWX), 144 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 5:58 PM EDT | HEAVY RAIN 1.6 | 1 W Lima, OH | RAINFALL TOTAL IN THE LAST 45 MINUTES. |
| Jun 15, 6:08 PM EDT | FLOOD | Lima, OH | NUMEROUS REPORTS OF FLOODING IN LIMA. HIGH WATER OVER ROADS. |
| Jun 15, 6:11 PM EDT | FLOOD | Fort Shawnee, OH | REPORTS OF AS MUCH AS 2-2.5 FT OF STANDING WATER ON WESTERLY AVENUE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 553 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 829 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
987
WGUS53 KIWX 152121
FFWIWX
OHC003-161-160015-
/O.NEW.KIWX.FF.W.0006.150615T2121Z-150616T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
521 PM EDT MON JUN 15 2015
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN VAN WERT COUNTY IN WEST CENTRAL OHIO...
SOUTHERN ALLEN COUNTY IN WEST CENTRAL OHIO...
* UNTIL 815 PM EDT
* AT 520 PM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
A THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. ONE TO
2 INCHES OF RAIN HAS ALREADY FALLEN WITH ANOTHER 1 TO 2 EXPECTED
IN THE NEXT HOUR. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LIMA...FORT SHAWNEE...FORT SHAWNEE...SPENCERVILLE...SPENCERVILLE IN
ALLEN COUNTY...LAFAYETTE...HARROD...ELGIN...MONTICELLO...KEMP...
ROUSCULP...CONANT...HUME...WESTMINSTER...YODER AND SOUTHWORTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4064 8411 4066 8411 4066 8422 4069 8422
4068 8446 4073 8446 4073 8455 4076 8456
4077 8388 4065 8388
$$
BENTLEY1 follow-up statement
057
WGUS73 KIWX 152205
FFSIWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
605 PM EDT MON JUN 15 2015
OHC003-161-160015-
/O.CON.KIWX.FF.W.0006.000000T0000Z-150616T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VAN WERT OH-ALLEN OH-
605 PM EDT MON JUN 15 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR
SOUTHEASTERN VAN WERT AND SOUTHERN ALLEN COUNTIES...
AT 603 PM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA. UP TO TWO
INCHES OF RAIN HAVE ALREADY FALLEN. GIVEN SEVERAL INCHES OF
RAIN FROM THE PAST FEW DAYS...AND ADDITIONAL RAINFALL EXPECTED
TO CONTINUE THROUGH THE EVENING...FLASH FLOODING IS LIKELY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LIMA...FORT SHAWNEE...FORT SHAWNEE...SPENCERVILLE...SPENCERVILLE IN
ALLEN COUNTY...LAFAYETTE...HARROD...ELGIN...MONTICELLO...KEMP...
ROUSCULP...CONANT...HUME...WESTMINSTER...YODER AND SOUTHWORTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4064 8411 4066 8411 4066 8422 4069 8422
4068 8446 4073 8446 4073 8455 4076 8456
4077 8388 4065 8388
$$
BENTLEYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 3:54 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 15, 3:54 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
354 PM EDT MON JUN 15 2015
.SYNOPSIS...
ISSUED AT 348 PM EDT MON JUN 15 2015
A COLD FRONT OVER WISCONSIN IS EXPECTED TO MOVE SOUTHEAST ACROSS
THE AREA TONIGHT CAUSING SHOWERS AND THUNDERSTORMS WITH HEAVY
RAINFALL ACROSS THE AREA TONIGHT. THE FRONT WILL STALL OVER
CENTRAL INDIANA TUESDAY... CONFINING THE CHANCE OF SHOWERS TO
SOUTHERN PORTIONS OF OUR AREA AND THEN LIFT BACK NORTH ON
WEDNESDAY BRINGING MORE WIDESPREAD RAIN BACK TO THE AREA. LOWS
TONIGHT WILL BE IN THE MID TO UPPER 60S... WITH HIGHS ON TUESDAY
IN THE LOWER TO MIDDLE 80S.
&&
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 348 PM EDT MON JUN 15 2015
FRONTAL BOUNDARY WHICH HAS BEEN STNRY FOR SOME TIME TO OUR NORTH
WAS BEGINNING TO MAKE SEWD PROGRESS TODAY IN RESPONSE TO A SHRTWV
MOVG ACROSS ONTARIO MERGING WITH SECOND SYSTEM LIFTING NE FROM THE
CENTRAL PLAINS. VERY MOIST AIRMASS IN PLACE OVER THE AREA WITH
PWATS AROUND 2" HAS DESTABILIZED IN THE WARM SECTOR TODAY ALLOWING
NUMEROUS TSTMS TO DEVELOP. SOME BACKBUILDING/TRAINING CELLS OCRG
ATTM AS SUGGESTED BY RAP 5-10KT UPWIND PROPAGATION VECTORS. LATEST
HRRR SUGGESTS SCT-NUMEROUS STORMS WILL CONT LATE THIS AFTN AHEAD
OF THE FRONT WITH MORE WIDESPREAD TSTMS FORMING ALONG THE FRONT
LATE THIS AFTN AND MOVG THROUGH OUR AREA OVERNIGHT. THUS... STILL
APPEARS TO BE A GOOD SETUP FOR EXCESSIVE RAINFALL ACROSS OUR AREA
SO FFA ISSUED EARLIER TODAY WILL CONT THROUGH LATE TONIGHT.
CDFNT EXPECTED TO MOVE INTO CENTRAL INDIANA BEFORE STALLING OUT ON
TUE. SOME LINGERING POST-FRONTAL SHOWERS PSBL IN THE MORNING AND WK
INSTABILITY MAY ALLOW A FEW MORE TO DEVELOP IN THE AFTN... BUT
OVERALL APPEARS TO BE A DAY TO DRY OUT.
WK CAA BEHIND THE FRONT SHOULD ALLOW TEMPS TO DROP INTO THE 60S
TONIGHT WITH MORE SUNSHINE AND DRY CONDITIONS ALLOWING HIGHS TO
REACH THE L-M80S ON TUE.
&&
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 348 PM EDT MON JUN 15 2015
WET PATTERN AND FLOODING CONCERNS WILL CONTINUE INTO THE LONG
TERM PERIOD AS A CONSISTENT SUBTROPICAL MOISTURE FEED PUMPS PWAT
VALUES AOA 2.0" INTO THE CWA. ONLY DAY OF RELIEF IN THE LONG TERM
PERIOD MAY BE FRIDAY AS A HIGH PRESSURE CENTER SLIDES THROUGH THE
GREAT LAKES AND TRIES TO SLIDE OUR PESKY FRONTAL BOUNDARY
SOUTHWARD. SOME PRECIP IS STILL POSSIBLE NORTH OF THIS BOUNDARY ON
FRIDAY...BUT THE HIGHLY EFFICIENT WARM CLOUD PROCESSES WILL CEASE
NORTH OF THE FRONT. THE REMNANTS OF THE TROPICAL SYSTEM CURRENTLY
IN THE WESTERN GULF ADVECT INTO THE AREA OVER THE WEEKEND AND
RETURN THE MUGGY CONDITIONS TO THE SOUTHERN LAKES. BOTH THE GFS
AND ECMWF INDICATE THE TROPICAL SYSTEM MAY PHASE WITH A NORTHERN
STREAM WAVE AND DEVELOP A SUB 1000MB SURFACE REFLECTION IN THE
VICINITY OF THE GREAT LAKES. A DECENT WAVE MOVING THROUGH THE
GREAT LAKES MAY BE JUST WHAT WE NEED TO FINALLY SHUNT THIS FRONTAL
BOUNDARY WELL SOUTH OF OUR AREA AND USHER IN DRIER CONDITIONS.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 118 PM EDT MON JUN 15 2015
TSTMS EXPECTED TO CONT TO EXPAND IN COVERAGE ALONG AND AHEAD OF
CDFNT OVER WI/IA THIS AFTN. THIS FRONT EXPECTED TO MOVE SLOWLY SE
ACROSS NRN INDIANA TONIGHT... ACCOMPANIED BY AN AREA OF TSRA.
STRATUS/BR EXPECTED BEHIND THE FRONT LATE TONIGHT AND TUE MORNING
BEFORE CLEARING BY LATE MORNING. THUS... CONDITIONS EXPECTED TO BE
MAINLY MVFR UNTIL LATE IN THE PERIOD.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH UNTIL 2 AM EDT /1 AM CDT/ TUESDAY FOR
INZ003>009-012>018-020-022>027-032>034.
MI...FLASH FLOOD WATCH UNTIL 2 AM EDT TUESDAY FOR MIZ077>081.
OH...FLASH FLOOD WATCH UNTIL 2 AM EDT TUESDAY FOR OHZ001-002-004-005-
015-016-024-025.
LM...NONE.
&&
SYNOPSIS...JT
SHORT TERM...JT
LONG TERM...STEINWEDEL
AVIATION...JT
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Jun 15, 6:20 AM EDT, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 620 AM EDT MON JUN 15 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-161130- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 620 AM EDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING. HEAVY RAIN AND LOCALIZED FLOODING ARE THE MAIN THREATS BUT A FEW ISOLATED DAMAGING WIND GUSTS MAY BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE PERSISTENT CHANCES FOR THUNDERSTORMS THROUGH THE WEEK. THE HIGHEST CHANCES APPEAR TO BE IN THE WEDNESDAY INTO WEDNESDAY NIGHT TIMEFRAME. HEAVY RAINFALL AT TIMES MAY LEAD TO FLOODING AS WELL THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. SPOTTERS ARE ENCOURAGED TO REPORT ANY OBSERVED FLOODING OR DAMAGING THUNDERSTORM WINDS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-161130- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 620 AM EDT MON JUN 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WITH GUSTY WINDS ARE POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE PERSISTENT CHANCES FOR THUNDERSTORMS THROUGH THE WEEK. THE HIGHEST CHANCES APPEAR TO BE IN THE WEDNESDAY INTO WEDNESDAY NIGHT TIMEFRAME. HEAVY RAINFALL AT TIMES MAY LEAD TO FLOODING AS WELL THROUGH THE WEEK. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jun 15, 4:49 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
449 PM EDT MON JUN 15 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM TSTM WND DMG 2 S HICKSVILLE 41.27N 84.77W
06/15/2015 DEFIANCE OH TRAINED SPOTTER
SEVERAL LIMBS ABOUT 1 FT IN DIAMETER ALONG
WITH 4-6" BRANCHES DOWNED. BRANCHES LOOK
PARTIALLY ROTTED.
&&
MCDLocal storm report, Jun 15, 4:52 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
452 PM EDT MON JUN 15 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HEAVY RAIN WARSAW 41.24N 85.85W
06/15/2015 M1.72 INCH KOSCIUSKO IN PUBLIC
REPORTS OF WATER OVER THE ROAD.
&&
MCDSpecial weather statement, Jun 15, 4:53 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
453 PM EDT MON JUN 15 2015
INZ015-152145-
FULTON-
453 PM EDT MON JUN 15 2015
...A STRONG THUNDERSTORM WILL AFFECT WESTERN FULTON COUNTY...
AT 453 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHEAST OF
WINAMAC...MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
ROCHESTER AROUND 525 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LAKE MANITOU...
ATHENS...NYENA LAKE...BRUCE LAKE STATION...MARSHTOWN...KEWANNA...
FULTON AND GRASS CREEK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4108 8646 4112 8608 4100 8614 4100 8617
4093 8617 4093 8647
TIME...MOT...LOC 2053Z 264DEG 25KT 4099 8649
JBALLLocal storm report, Jun 15, 4:56 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
456 PM EDT MON JUN 15 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG OAKWOOD 41.09N 84.38W
06/15/2015 PAULDING OH TRAINED SPOTTER
8-10" LIMBS DOWN. NO INFORMATION ON HEALTH
OF LIMBS. HEAVY RAIN ALSO OBSERVED.
&&
MCDLocal storm report, Jun 15, 5:00 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
500 PM EDT MON JUN 15 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM FLOOD 4 W FARMER 41.38N 84.71W
06/15/2015 DEFIANCE OH TRAINED SPOTTER
2 INCHES OF WATER FLOWING OVER THE ROAD ON
SR 249 BETWEEN CICERO AND LAKE ROADS.
&&
MCDLocal storm report, Jun 15, 5:09 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
509 PM EDT MON JUN 15 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM FLOOD 1 NNW COLUMBIA CITY 41.17N 85.49W
06/15/2015 WHITLEY IN PUBLIC
HEAVY RAIN WITH WATER OVER THE ROAD ON WEST
BOUND US-30 BETWEEN S.R. 105 AND BLUE RIVER
BRIDGE.
&&
MCDThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 11:48 AM EDT | Flash Flood Watch | IWX | Allen, Defiance, Fulton, Henry, Paulding, Putnam and 2 more | 14 hr |
| Jun 15, 3:56 PM EDT | Special Weather Statement | IWX | Defiance | 34 min |
| Jun 15, 4:02 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Paulding | 43 min |
| Jun 15, 4:17 PM EDT | River Flood Warning | IWX | Defiance, Henry | 7 days |
| Jun 15, 4:17 PM EDT | River Flood Warning | IWX | Defiance, Fulton, Williams | 6 days |
| Jun 15, 4:41 PM EDT | Areal Flood Advisory | IWX | Fulton | 3 hr |
| Jun 15, 4:43 PM EDT | Special Weather Statement | IWX | Henry, Putnam | 47 min |
| Jun 15, 5:04 PM EDT | Areal Flood Advisory | IWX | Allen, Van Wert | 3 hr |
Nearby
Flash Flood Warnings in Ohio, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.